# SDR MASA200602520

- Difficulty date: November 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 7,666 hours, 5,633 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2657 CLT.  STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
